# SDR CA110916004

- Difficulty date: September 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- Aircraft time: 9,804 hours
- Engine: Cont LTSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Potentiometer
- Part number: 587977
- Condition: Burned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON CLIMB OUT CREW DETECTED A SMOKE/BURNING - SHORTLY AFTER CABIN FILLED WITH SMOKE.  ACFT SHUT ELECTRIAL POWER OFF, SQUAWKED EMERGENCY ON TRANSPONDER AND LANDED WITH OUT INCIDENT.
